Advertising Disclosure
10 Best medicine for congestion in Canada
- Best Choice01Mucinex
Mucinex Chest Congestion Guaifenesin 600 mg Tablets Expectorant (Cough Medicine), 40 Count
Free ShippingMain highlights- Relieves chest congestion due to common colds
- Mucinex is the #1 doctor recommended OTC expectorant among Internists, General Practitioners and Family Practitioners in the US
- Immediate and extended release for up to 12 hours
- Helps loosen mucus and makes coughs more productive
- Extended-release bi-layer tablet
- Curious about how we select the top products for you? Explore How It Works
- 02Mucinex
Mucinex, Chest Congestion, 12 Hour Extended-Release Bi-Layer Tablets, Expectorant, 600 mg, 20 Count
Free Shipping - Value for Money03Buckley's
Buckley's Cough Syrup, Complete Extra Strength Mucus Relief, Cough & Cold & Flu Medicine, Headache and Sinus Relief, 250 mL (Packaging May Vary)
Free ShippingMain highlights- COUGH SYRUP: Provides fast-acting relief for aches and pains, fever and chills, sore throat pain, wet cough, nasal and sinus congestion, and chest congestion;
- CONTAINS CAMPHOR & MENTHOL: Buckley's syrups use a unique blend of herbal ingredients that hasn't changed for 100 years, including camphor, menthol to help relieve nasal congestion, and pine needle oil and Canada balsam; To be sure this product is right for you, always read and follow the label
- CONTAINS CAMPHOR & MENTHOL: Buckley's syrups use a unique blend of herbal ingredients that hasn't changed for 100 years, including camphor, menthol to help relieve nasal congestion, and pine needle oil and Canada balsam;
- CONTAINS ACETAMINOPHEN: Non-drowsy, each teaspoon (5 mL) of Buckley's Complete contains 325 mg acetaminophen for reducing fever and relieving aches and pain, 200 mg of the guaifenesin expectorant to loosen mucus and phlegm buildup, and 20 mg of menthol to suppress your cough and relieve nasal congestion;
- AGES 12+: Formulated for adults and children 12 years and older, take 2 teaspoons (10 mL) every 4-6 hours (do not take more than 40 mL in 24 hours); If preferred, mix with equal parts honey;
- 04BENYLIN
BENYLIN Extra Strength Cold and Sinus Caplets, Relieves Cold and Sinus symptoms, Daytime and Nighttime, Convenience Pack, 20ct
Free ShippingMain highlights- Night tablets also contain 2 mg of antihistamine Chlorpheniramine Maleate to relieve runny nose and sneezing
- Get fast, effective relief of sinus pain, nasal congestion, headache and fever
- Each package contains 20 tablets with 10 Day tablets and 10 Night tablets
- Both Day and Night tablets contain 5 mg of decongestant Phenylephrine Hydrochloride to relieve nasal congestion and 500 mg of analgesic Acetaminophen to relieve sinus pain, headache and fever
- Benylin Extra Strength Cold and Sinus Day/Night Tablets, 20 Count, are a portable and convenient solution to relief your cold and sinus symptoms during the day and night
- 05Tylenol
TYLENOL Sinus Extra Strength eZ Tabs, Relieves Sinus congestion and other Sinus symptoms, Daytime and Nighttime, Convenience Pack, 40ct
Free ShippingMain highlights- Tylenol Sinus Extra Strength Daytime/Nighttime Combo, 24+16 pack, helps relieves your day and night sinus symptoms
- Night tablets also contain 2 mg of Chlorpheniramine Maleate as an antihistamine for runny nose and sneezing
- Get fast, effective relief of symptoms including sinus-related pain and pressure, sinus headache, sinus congestion, aches and pains and runny nose and sneezing (nighttime only) due to the common cold or flu
- For adult uses only (12 years and older). Take 1-2 caplet tablets every 4 hours as needed; Do not exceed a combined total of any 8 caplets in 24 hours
- Each day and night tablet contains 500 mg of Acetaminophen to help relieve pain and reduce fever, 5 mg of Phenylephrine Hydrochloride for nasal decongestion
- 06Mucinex
Mucinex Multi-Action Congestion,Cold & Flu Caplets, 20 count
Free ShippingMain highlights- Use as directed
- Relief from chest and nasal congestion, sinus pressure, headaches and fever
- One dose, all cold & Flu symptoms
- 3 active ingredients
- 200mg guaifenesin to help loosen mucus and make coughs more productive
- 07Tylenol
TYLENOL Extra Strength Sinus eZ Tabs, Relieves Sinus congestion and other sinus Symptoms, Daytime, 40ct
Free ShippingMain highlights- To use, Adults and children 12 years and older, take 1-2 daytime tablets every 4 hours as needed
- Made with 500 mg of Acetaminophen for help relieve pain and reduce fever and 5 mg of Phenylephrine Hydrochloride for nasal decongestion
- Made in an easy-to-swallow tablet form
- Get effective relief of symptoms including nasal congestion, sinus pain and pressure, fever, sore throat, and headache due to the common cold or flu
- 40-count package of Tylenol Sinus Extra Strength Day Time Tablets help relieve your morning sinus symptoms
- 08Mucinex
Mucinex Multi-Action Congestion, Cold, & Cough Caplets, 20 count
13% Off Free ShippingMain highlights- Use as directed
- Relief from chest and nasal congestion, sore throat, fever and controls cough
- One dose, all cold & Flu symptoms
- 4 active ingredients
- 200mg guaifenesin to help loosen mucus and make coughs more productive
- 09Boiron
Boiron Sinusalia, 60 Tablets, Homeopathic Medicine for Nasal Congestion and Pain Related to Sinus Inflammation Like Stuffy Nose and Sinus Pressure, Non-Drowsy, For Ages 4 to Adult
Free ShippingMain highlights- HOMEOPATHIC MEDICINES: Help keep your family healthy with Boiron's line of cough, cold & flu medicines. Try Coryzalia for relief from sneezing, runny nose & nasal congestion, Oscillococcinum for relief from flu-like symptoms & Stodal for cough relief.
- HOMEOPATHIC MEDICINE FOR THE WHOLE FAMILY: Sinusalia can be used to provide relief from nasal congestion and pain from sinus inflammation by children 4 years of age to adults. Sinusalia tablets dissolve quickly, so they are easy to take without water.
- HOMEOPATHIC MEDICINE FOR SINUS RELIEF: Sinusalia is a homeopathic medicine that relieves congestion & pain due to sinus inflammation, like a stuffy nose, facial pain or pressure. Use this non-drowsy solution to help your family in cold or allergy seasons.
- FOUNDED IN 1932: With a presence in Canada for 30 years, you can rely on Boiron homeopathic medicines for your whole family, from newborns to the elderly. Homeopathic medicines may not be right for everyone, always read and follow the label.
- 10Tylenol
TYLENOL Extra Strength Cold eZ Tabs, Relieves Cold symptoms, Daytime and Nighttime, Convenience Pack, 40ct
Free ShippingMain highlights- Tylenol Extra Strength Cold Daytime + Nightime Cool Burst eZ Tabs, 24 + 16 pack, relieves symptoms when colds strike so you can get back to your normal, whatever that is
- Get effective relief of nasal congestion, dry cough, fever, aches and pain, runny nose and sneezing
- Each package contains 40 tablets: 24 Daytime and 16 Nighttime tablets; eZ Tabs format is easy to swallow and provides fast and effective relief
- Each Nighttime tablet also contains 2 mg of Chlorpheniramine Maleate as an antihistamine for runny nose and sneezing. Nighttime relief so you can rest.
- Each Daytime and Nighttime tablet contains 500 mg of Acetaminophen to help relieve pain and reduce fever, 10 mg of Dextromethorphan Hydrobromide for cough suppression, and 5 mg of Phenylephrine Hydrochloride for nasal decongestion